MathSciNet Relay Station
MathSciNet bibliographic data
MR1654713 34A20 (34E05)
Wolf, Gerhard On the central connection problem for the double confluent Heun equation. Math. Nachr. 195 (1998), 267–276.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement